Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Pelvic pains, backaches after c-sec delivery. Taking Menopur injection. Reason for the pain?

Hi, I am a 39yr old mum of 4children, the most recent of which are 2yr old twins born at 38wks via planned section. Since their birth I have had lots of on/off pelvic aches and pains with back ache and sometimes hip pain . It isn t constant, but happens every couple of weeks or so. It is sometimes definitely muscular, other times it is gripey, almost like wind and radiates from my scar pubic area up towards my hips. It is not debilitating, just annoying. My twins were large (7 and 9 Ibs ), though my frame and build are not - I am slim and tall. I was left with a separated abdominal muscle, and if I lie prone in bed at night, the back pain is bad by morning. My fertility history is good, we conceived our first two children naturally with ease, and had IVf for the twins - worked first time. We are about to embark on our fifth and final pregnancy again via IVF. I started injecting Menopur 150miu two days ago. I am on the lowest dose and a short protocol due to previous ohss and a multicystic ovary. I suddenly became anxious that I might have something sinister going on with my ovaries which is why I have had the pelvic pain . Injecting fertility meds I know would not be good if I did have any tumours or cysts and so I am worried. A yr ago I had an internal scan of my ovaries and all looked ok, and last week I had a manual pelvic exam for thrush and the doctor said I felt very soft and relaxed with nothing apparently untoward. Am I just worrying for nothing? Are the symptoms I describe usual after ceasarean and given that I had such big twins and a separated abdo muscle? I also have a prolapse and some urge incontinence since the twins which I know can also cause pelvic pain. Would the doc have been able to feel any masses in my ovaries when she examined me? Just don t want to be injecting such powerful meds if there is a strong possibility of ovary issues. Many thanks
Asked On : Sun, 20 May 2012
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
Thanks for writing to us.
The pain and backache that you are having could be due to calcium or vitamin D3 deficiency. This can also happen due to a bad posture and inadequate rest.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Wed, 23 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor